# SDR IPXA2023042893021

- Difficulty date: April 4, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11F
- Aircraft serial: 48477
- Aircraft time: 79,580 hours, 14,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: ARC0535501
- Condition: Gouged
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H WING T/E AREA O/B FLAP I/B TRACK FWD AND AFT SIDE HAS A GOUGED AT STA XORS=480.250 .REPAIRED GOUGED TRACKED AT THE L/H WING T/E AREA O/B FLAP I/B FWD AND AFT SIDE AT STA XORS=480.250 IAW EA 011-5753-01-A9928 IR AND UPS EO MD11-5750-86655-A DATED 04/24/23 (MINOR)
